MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 136-32-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Failure of Implant (1924); Pain (1994); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 5912170 (b)(6)- integrip cc,cluster hole ø 50.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 42 months after a total hip replacement procedure, the plaintiff may require a future revision procedure to address prosthesis wear.The plaintiff has also reported pain and suffering.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
B1 - fields are blank, no adverse event and no product problem.H6 - fields updated (removed failure of implant code 1924).
 
Additional Manufacturer Narrative
H3: the most likely cause for the revision reported due to early prosthesis wear could include a number of variables including use error, implant positioning, implant size selection, and patient factors.Additionally, increased shelf oxidation resulting from the use of nylon vacuum bags without evoh could also have contributed to the wear.However, this cannot be confirmed as the devices were not available for evaluation and no clinical data was provided.

Brand Name
NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19508803
Report Number1038671-2024-01878
Device Sequence Number7452185
Product Code JDI
UDI-Device Identifier10885862024275
UDI-Public10885862024275
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Catalogue Number136-32-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
08/07/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/17/2024
08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale